# SDR DALA13056256301

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,306 hours, 13,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lock Fastener
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOCK FASTENER COLLARS INSTALLED FLUSH WITH NO THREADS SHOWING.  LOCK FASTENER SCREWED INTO ADJACENT COLLARS.   AII THE DISCREPENCIES CORRECTED IAW SRM 51-10-02 AND SRM 51-40-02.
